# SDR UALA2009122403993

- Difficulty date: December 23, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 80,909 hours, 12,981 cycles
- Engine: Pwa PW4060
- System (JASC): 2700 · Flight Control System
- Part: Shutoff Valve
- Condition: Leaking
- Location: Flt Controls
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD LEAK FROM LT FLT CONTROL SHUTOFF VALVE BODY.  FOUND LEFT LATEREAL CONTROL SHUTOFF VALVE LEAKING. REPLACED LEFT LATEREAL CONTROL SHUTOFF VALVE. DEVICE WORKS FINE. NO LEAKS DETECTED ON GROUND TEST.
